Hopenwasser, Alan and Power, Stephen C. (2002) Order preserving limits of finite-dimensional nest algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 133 (1). pp. 77-108. ISSN 0305-0041Full text not available from this repository.
We introduce order conserving embeddings as a more general form of order preserving embeddings between finite dimensional nest algebras. The structure of these embeddings is determined, in terms of order indecomposable decompositions, and they are shown to be determined up to inner conjugacy by their induced maps on K0. Classifications of direct systems and limit algebras are obtained in terms of dimension distribution groups.
|Journal or Publication Title:||Mathematical Proceedings of the Cambridge Philosophical Society|
|Additional Information:||http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 133 (1), pp 77-108 2002, © 2002 Cambridge University Press.|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||20 Nov 2008 11:20|
|Last Modified:||21 Oct 2016 00:02|
Actions (login required)